Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Constant headache, body pain, pain while urinating. Tried medication, no improvement. Cause?

Hey, so for the past week or so I have been having daily head aches and body aches a lot with urinating a lot more often than usual . I'm just tiered of all the pain and I've tried pain meds and sinus meds. What do you think is wrong? (I don't think I'm pregnant, I did have unprotected sex about two weeks ago with my boyfriend but I am on the birth control shot and I am suppose too go back and get my next shot in a week.)
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
If I were your doctor for this type of symptoms I would come up with these possibilities as.
1 Anxiety or tension ( work related stress) , this may be the cause of your headache , generalized body ache, tiredness.
2 As you are complaining that frequent urination is there and excessive tiredness, so these symptoms may be due to diabetes . Diagnosis can be confirmed by blood sugar examination as well urine examination.
3 Urinary Tract Infection i.e. U T I is the most common cause . Diagnosis can be confirmed by urine examination complete so get in it.
In my opinion tension is the most foremost reason so first of all consult a psychiatrist and get his treatment but after urine examination ( diabetes or UTI).
Good luck. Dr. HET
Answered: Wed, 9 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor